# SDR CHQA20130623231

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 27,205 hours, 22,925 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,749 hours, 21,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744424
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT SIGN ABOVE THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE SIGN AND OPS CHECKED GOOD.  NO FURTHER DEFECTS WERE NOTED.
